Alert archive / Florida / Red Flag Warnings in 2006
Red Flag Warning 51, NWS Tallahassee, FL
NWS Tallahassee, FL issued this red flag warning at Apr 9, 2006, 3:01 PM EDT for 14 counties in Georgia; 16 counties in Florida. It took effect at Apr 10, 2006, 12:00 PM EDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 9, 2006, 3:01 PM EDT (19:01 UTC)
- In effect from
- Apr 10, 2006, 12:00 PM EDT
- Expired
- Apr 10, 2006, 8:16 PM EDT
- In force
- 8 hr
- Issued by
- NWS Tallahassee, FL
All 30 counties
Bay County, FL, Calhoun County, FL, Dixie County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL, Baker County, GA, Calhoun County, GA, Clay County, GA, Decatur County, GA, Dougherty County, GA, Early County, GA, Grady County, GA, Lee County, GA, Miller County, GA, Mitchell County, GA, Quitman County, GA, Randolph County, GA, Seminole County, GA, Terrell County, GA
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.0 hours before the alert went out and 55 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 868 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- -20 m²/s²
- 0-3 km storm-relative helicity
- 59 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KTAE 091901 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 301 PM EDT SUN APR 9 2006 ...RED FLAG WARNING IN EFFECT MONDAY AFTERNOON AND EVENING FROM 12 PM EDT (11 AM CDT) UNTIL 9 PM EDT (8 PM CDT) DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT... .DISCUSSION...HIGH PRESSURE WILL BUILD OVER THE REGION BRINGING A MUCH DRIER AIRMASS. THIS DRY AIRMASS WILL COMBINE WITH WARM TEMPERATURES ON MONDAY AFTERNOON TO PRODUCE LONG DURATIONS OF LOW RELATIVE HUMIDITY ACROSS ALL OF NORTH FLORIDA. FLZ007-009>019-026>029-034-101230- /O.UPG.KTAE.FW.A.0048.060410T1600Z-060411T0100Z/ /O.NEW.KTAE.FW.W.0051.060410T1600Z-060411T0100Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE- DIXIE- 201 PM CDT SUN APR 9 2006 /301 PM EDT SUN APR 9 2006/ ...RED FLAG WARNING IN EFFECT FROM 12 PM EDT /11 AM CDT/ TO 9 PM EDT /8 PM CDT/ MONDAY DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM EDT /11 AM CDT/ TO 9 PM EDT /8 PM CDT/ MONDAY FOR ALL OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ 38-GODSEY
5 follow-up statements
000 WWUS82 KTAE 100650 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 250 AM EDT MON APR 10 2006 ...RED FLAG WARNING IN EFFECT TODAY FROM 12 PM EDT (11 AM CDT) UNTIL 9 PM EDT (8 PM CDT) FOR THE FLORIDA BIG BEND AND EASTERN PANHANDLE DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT... ...A FIRE WEATHER WATCH IS IN EFFECT TUESDAY AFTERNOON FOR THE FLORIDA BIG BEND AND EASTERN PANHANDLE DUE TO POSSIBLE LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT... .DISCUSSION...HIGH PRESSURE WILL BUILD OVER THE REGION DURING THE NEXT FEW DAYS...USHERING IN A MUCH DRIER AIRMASS. FLZ007-009>019-026>029-034-101930- /O.NEW.KTAE.FW.A.0049.060411T1800Z-060411T2300Z/ /O.CON.KTAE.FW.W.0051.060410T1600Z-060411T0100Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE- DIXIE- 150 AM CDT MON APR 10 2006 /250 AM EDT MON APR 10 2006/ ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON EDT /11 AM CDT/ TODAY TO 9 PM EDT /8 PM CDT/ THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT TUESDAY AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT FROM NOON EDT /11 AM CDT/ TODAY TO 9 PM EDT /8 PM CDT/ THIS EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO OCCUR. LOW RELATIVE HUMIDITY WILL ENHANCE THE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ JAMSKI
000 WWUS82 KTAE 101903 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 303 PM EDT MON APR 10 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM EDT (8 PM CDT) FOR THE FLORIDA BIG BEND AND EASTERN FLORIDA PANHANDLE DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT... ...A RED FLAG WARNING IS NOW IN EFFECT UNTIL 9 PM EDT FOR SOUTHWESTERN GEORGIA DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW 25 PERCENT... ...A RED FLAG WARNING IS IN EFFECT FROM 2 PM EDT (1 PM CDT) UNTIL 9 PM EDT (8 PM CDT) TUESDAY AFTERNOON AND EVENING FOR ALL OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT AND DISPERSION INDICES ABOVE 75... .DISCUSSION...A RIDGE OF HIGH PRESSURE WILL REMAIN IN PLACE OVER THE REGION THROUGH TUESDAY CREATING A VERY DRY AIRMASS. THIS DRY AIRMASS WILL COMBINE WITH WARM AFTERNOON TEMPERATURES TO CREATE RED FLAG CONDITIONS FOR THE REMAINDER OF TODAY AND TUESDAY AFTERNOON. FLZ007-009>019-026>029-034-110100- /O.UPG.KTAE.FW.A.0049.060411T1800Z-060411T2300Z/ /O.NEW.KTAE.FW.W.0052.060411T1800Z-060412T0100Z/ /O.CON.KTAE.FW.W.0051.000000T0000Z-060411T0100Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE- DIXIE- 203 PM CDT MON APR 10 2006 /303 PM EDT MON APR 10 2006/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM EDT /8 PM CDT/ THIS EVENING FOR ALL OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND DUE LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT... ...RED FLAG WARNING IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 9 PM EDT /8 PM CDT/ TUESDAY FOR ALL OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT AND DISPERSION INDICES ABOVE 75... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CONTINUED THE RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 9 PM EDT /8 PM CDT/ THIS EVENING. A RED FLAG WARNING HAS BEEN ISSUED FOR TUESDAY AFTERNOON AND EVENING FROM 2 PM EDT (1 PM CDT) UNTIL 9 PM EDT (8 PM CDT). A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE FIRE GROWTH POTENTIAL. $$ GAZ120>126-142>145-155>157-110100- /O.EXA.KTAE.FW.W.0051.000000T0000Z-060411T0100Z/ QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-EARLY-MILLER- BAKER-MITCHELL-SEMINOLE-DECATUR-GRADY- 303 PM EDT MON APR 10 2006 ...RED FLAG WARNING IN EFFECT UNTIL 9 PM EDT THIS EVENING FOR SOUTHWEST GEORGIA DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW 25 PERCENT... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 9 PM EDT THIS EVENING FOR SOUTHWESTERN GEORGIA. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO OCCUR. LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL ENHANCE THE FIRE GROWTH POTENTIAL. $$ 38-GODSEY
000 WWUS82 KTAE 110016 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 816 PM EDT MON APR 10 2006 ...THE RED FLAG WARNING HAS BEEN CANCELED FOR TODAY ACROSS SOUTHWEST GEORGIA AND THE EASTERN FLORIDA PANHANDLE AND BIG BEND... ...A RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT (1 PM CDT) UNTIL 9 PM EDT (8 PM CDT) TUESDAY AFTERNOON AND EVENING FOR ALL OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT AND DISPERSION INDICES ABOVE 75... .DISCUSSION...A RIDGE OF HIGH PRESSURE WILL REMAIN IN PLACE OVER THE REGION THROUGH TUESDAY CREATING A VERY DRY AIRMASS. THIS DRY AIRMASS WILL COMBINE WITH WARM AFTERNOON TEMPERATURES TO CREATE RED FLAG CONDITIONS AGAIN ON TUESDAY. FLZ007-009>019-026>029-034-111130- /O.CAN.KTAE.FW.W.0051.000000T0000Z-060411T0100Z/ /O.CON.KTAE.FW.W.0052.060411T1800Z-060412T0100Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE- DIXIE- 716 PM CDT MON APR 10 2006 /816 PM EDT MON APR 10 2006/ ...RED FLAG WARNING IS CANCELLED FOR TODAY... ...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 9 PM EDT /8 PM CDT/ TUESDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED FLAG WARNING FOR TODAY. A RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 9 PM EDT /8 PM CDT/ TUESDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE ENHANCED FIRE GROWTH POTENTIAL. $$ GAZ120>126-142>145-155>157-110130- /O.CAN.KTAE.FW.W.0051.000000T0000Z-060411T0100Z/ QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-EARLY-MILLER- BAKER-MITCHELL-SEMINOLE-DECATUR-GRADY- 816 PM EDT MON APR 10 2006 ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED FLAG WARNING. $$ WOOL
000 WWUS82 KTAE 121842 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 242 PM EDT WED APR 12 2006 ...RED FLAG WARNING IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING FOR THE FLORIDA BIG BEND AND PANHANDLE EXCEPT FOR THE IMMEDIATE COAST FOR LOW RELATIVE HUMIDITY AND HIGH DISPERSION FOR LOW RELATIVE HUMIDITY AND HIGH DISPERSION... ...RED FLAG WARNING IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 8 PM EDT /7 PM CDT/ THURSDAY FOR THE FLORIDA BIG BEND AND PANHANDLE EXCEPT FOR THE IMMEDIATE COAST FOR LOW RELATIVE HUMIDITY AND HIGH DISPERSION... .DISCUSSION...A RATHER DRY AIRMASS WILL COMBINE WITH DAYTIME HEATING AND HIGH DISPERSION VALUES TO PRODUCE RED FLAG CONDITIONS ACROSS THE FLORIDA BIG BEND AND PANHANDLE WEDNESDAY AND THURSDAY AFTERNOONS. THESE CONDITIONS ARE NOT EXPECTED AT THE COAST. FLZ019-028-029-034-130000- /O.UPG.KTAE.FW.A.0051.060413T1700Z-060414T0000Z/ /O.NEW.KTAE.FW.W.0054.060413T1700Z-060414T0000Z/ /O.CON.KTAE.FW.W.0053.000000T0000Z-060413T0000Z/ MADISON-TAYLOR-LAFAYETTE-DIXIE- 242 PM EDT WED APR 12 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING FOR THE FLORIDA BIG BEND AND PANHANDLE EXCEPT FOR THE IMMEDIATE COAST FOR LOW RELATIVE HUMIDITY AND HIGH DISPERSION... ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 8 PM EDT THURSDAY FOR THE FLORIDA BIG BEND AND PANHANDLE EXCEPT FOR THE IMMEDIATE COAST FOR LOW RELATIVE HUMIDITY AND HIGH DISPERSION EXCEPT FOR THE IMMEDIATE COAST... THE RED FLAG WARNING CONTINUES FOR WEDNESDAY AFTERNOON DUE TO RELATIVE HUMIDITY BELOW 35 PERCENT AND DISPERSION VALUES ABOVE 75. THIS WARNING DOES NOT INCLUDE THE IMMEDIATE COAST WHERE RELATIVE HUMIDITY LEVELS WILL BE ABOVE 35 PERCENT. THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 8 PM EDT THURSDAY. THE RELATIVE HUMIDITY IS FORECAST TO BE BELOW 35 PERCENT FOR 4 OR MORE HOURS AND DISPERSION VALUES WILL BE ABOVE 75. THIS WARNING DOES NOT INCLUDE THE IMMEDIATE COAST WHERE RELATIVE HUMIDITY LEVELS WILL BE ABOVE 35 PERCENT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. $$ FLZ007-009>018-026-027-130000- /O.NEW.KTAE.FW.W.0054.060413T1700Z-060414T0000Z/ /O.EXA.KTAE.FW.W.0053.000000T0000Z-060413T0000Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- GADSDEN-LEON-JEFFERSON-LIBERTY-WAKULLA- 142 PM CDT WED APR 12 2006 /242 PM EDT WED APR 12 2006/ ...RED FLAG WARNING IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING FOR THE FLORIDA BIG BEND AND PANHANDLE EXCEPT FOR THE IMMEDIATE COAST FOR LOW RELATIVE HUMIDITY AND HIGH DISPERSION FOR LOW RELATIVE HUMIDITY AND HIGH DISPERSION... ...RED FLAG WARNING IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 8 PM EDT /7 PM CDT/ THURSDAY FOR THE FLORIDA BIG BEND AND PANHANDLE EXCEPT FOR THE IMMEDIATE COAST FOR LOW RELATIVE HUMIDITY AND HIGH DISPERSION... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING DUE TO RELATIVE HUMIDITY BELOW 35 PERCENT AND DISPERSION VALUES ABOVE 75. THIS WARNING DOES NOT INCLUDE THE IMMEDIATE COAST WHERE RELATIVE HUMIDITY LEVELS WILL BE ABOVE 35 PERCENT. A RED FLAG WARNING HAS ALSO BEEN ISSUED FROM 1 PM EDT /12 PM CDT/ TO 8 PM EDT /7 PM CDT/ THURSDAY FOR RELATIVE HUMIDITY BELOW 35 PERCENT FOR 3 TO 5 HOURS AND DISPERSION VALUES ABOVE 75. THIS WARNING DOES NOT INCLUDE THE IMMEDIATE COAST WHERE RELATIVE HUMIDITY LEVELS WILL BE ABOVE 35 PERCENT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. $$ FOURNIER
000 WWUS82 KTAE 121851 CCA RFWTAE RED FLAG WARNING...CORRECTED NATIONAL WEATHER SERVICE TALLAHASSEE FL 242 PM EDT WED APR 12 2006 ...RED FLAG WARNING IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING FOR THE FLORIDA BIG BEND AND PANHANDLE EXCEPT FOR THE IMMEDIATE COAST FOR LOW RELATIVE HUMIDITY AND HIGH DISPERSION... ...RED FLAG WARNING IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 8 PM EDT /7 PM CDT/ THURSDAY FOR THE FLORIDA BIG BEND AND PANHANDLE EXCEPT FOR THE IMMEDIATE COAST FOR LOW RELATIVE HUMIDITY AND HIGH DISPERSION... .DISCUSSION...A RATHER DRY AIRMASS WILL COMBINE WITH DAYTIME HEATING AND HIGH DISPERSION VALUES TO PRODUCE RED FLAG CONDITIONS ACROSS THE FLORIDA BIG BEND AND PANHANDLE WEDNESDAY AND THURSDAY AFTERNOONS. THESE CONDITIONS ARE NOT EXPECTED AT THE COAST. FLZ019-028-029-034-130000- /O.UPG.KTAE.FW.A.0051.060413T1700Z-060414T0000Z/ /O.NEW.KTAE.FW.W.0054.060413T1700Z-060414T0000Z/ /O.CON.KTAE.FW.W.0053.000000T0000Z-060413T0000Z/ MADISON-TAYLOR-LAFAYETTE-DIXIE- 242 PM EDT WED APR 12 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING FOR THE FLORIDA BIG BEND AND PANHANDLE EXCEPT FOR THE IMMEDIATE COAST FOR LOW RELATIVE HUMIDITY AND HIGH DISPERSION... ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 8 PM EDT THURSDAY FOR THE FLORIDA BIG BEND AND PANHANDLE EXCEPT FOR THE IMMEDIATE COAST FOR LOW RELATIVE HUMIDITY AND HIGH DISPERSION... THE RED FLAG WARNING CONTINUES FOR WEDNESDAY AFTERNOON DUE TO RELATIVE HUMIDITY BELOW 35 PERCENT AND DISPERSION VALUES ABOVE 75. THIS WARNING DOES NOT INCLUDE THE IMMEDIATE COAST WHERE RELATIVE HUMIDITY LEVELS WILL BE ABOVE 35 PERCENT. THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 8 PM EDT THURSDAY. THE RELATIVE HUMIDITY IS FORECAST TO BE BELOW 35 PERCENT FOR 4 OR MORE HOURS AND DISPERSION VALUES WILL BE ABOVE 75. THIS WARNING DOES NOT INCLUDE THE IMMEDIATE COAST WHERE RELATIVE HUMIDITY LEVELS WILL BE ABOVE 35 PERCENT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. $$ FLZ007-009>018-026-027-130000- /O.NEW.KTAE.FW.W.0054.060413T1700Z-060414T0000Z/ /O.EXA.KTAE.FW.W.0053.000000T0000Z-060413T0000Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- GADSDEN-LEON-JEFFERSON-LIBERTY-WAKULLA- 142 PM CDT WED APR 12 2006 /242 PM EDT WED APR 12 2006/ ...RED FLAG WARNING IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING FOR THE FLORIDA BIG BEND AND PANHANDLE EXCEPT FOR THE IMMEDIATE COAST FOR LOW RELATIVE HUMIDITY AND HIGH DISPERSION... ...RED FLAG WARNING IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 8 PM EDT /7 PM CDT/ THURSDAY FOR THE FLORIDA BIG BEND AND PANHANDLE EXCEPT FOR THE IMMEDIATE COAST FOR LOW RELATIVE HUMIDITY AND HIGH DISPERSION... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING DUE TO RELATIVE HUMIDITY BELOW 35 PERCENT AND DISPERSION VALUES ABOVE 75. THIS WARNING DOES NOT INCLUDE THE IMMEDIATE COAST WHERE RELATIVE HUMIDITY LEVELS WILL BE ABOVE 35 PERCENT. A RED FLAG WARNING HAS ALSO BEEN ISSUED FROM 1 PM EDT /12 PM CDT/ TO 8 PM EDT /7 PM CDT/ THURSDAY FOR RELATIVE HUMIDITY BELOW 35 PERCENT FOR 3 TO 5 HOURS AND DISPERSION VALUES ABOVE 75. THIS WARNING DOES NOT INCLUDE THE IMMEDIATE COAST WHERE RELATIVE HUMIDITY LEVELS WILL BE ABOVE 35 PERCENT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. $$ FOURNIER
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Apr 9, 10:40 AM EDT, 4 hours 21 minutes earlier.
Area forecast discussion, Apr 9, 10:40 AM EDT, 4 hours 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TALLAHASSEE FL 1040 AM EDT SUN APR 9 2006 .DISCUSSION... THIS WAS SUPPOSED TO BE AN EASY FORECAST...BUT AN UNEXPECTED SC DECK HAS MOVED OVER MUCH OF OUR AREA FROM THE NORTHEAST. THESE CLOUDS ARE TRAPPED BELOW A STRONG FRONTAL INVERSION AT 950 MB. THE NUMERICAL GUIDANCE (EVEN THE GUIDANCE BEGINNING TO COME IN FROM THE 12 UTC RUNS) DID NOT PICK UP ON THIS...SO WE WILL HAVE TO DO THINGS THE OLD FASHION WAY. WE UPDATED THE MORNING FORECAST PACKAGE TO KEEP THE CLOUDS IN MUCH OF THE DAY...THOUGH THERE COULD BE SOME BREAKS HERE AND THERE. WE LOWERED THE HIGH TEMPERATURES TO THE UPPER 60S AND LOWER 70...WHICH FALLS IN BETWEEN THE WARM GUIDANCE (MID TO UPPER 70S) AND THE WORST CASE SCENARIO (LOW TO MID 60S WITH OVERCAST SKIES AND WEAK COLD AIR ADVECTION). AS FORECAST BY THE GUIDANCE YESTERDAY...THERE IS A SURFACE DEWPOINT RIDGE PROPAGATING WESTWARD ACROSS OUR AREA. THESE FACTORS SHOULD COMBINE TO PREVENT US FROM REACHING RED FLAG CONDITIONS...SO WE WILL DROP THIS WARNING SHORTLY. WINDS AND SEAS ARE AT EXERCISE CAUTION LEVELS THIS MORNING...AND WILL REMAIN SO THROUGHOUT THE DAY. && .AVIATION... LOW STRATUS CONTINUING THIS MORNING TO MOVE WEST SOUTHWEST ACROSS THE REGION UNDERNEATH THE LARGE STABLE INVERSION LOCATED AROUND 950 MB (1750 FT). THESE CLOUDS ARE EXPECTED TO PERSIST THROUGH MUCH OF THE DAY AND CREATE BKN-OVC MVFR CIGS AT ALL TERMS. MAY START TO SEE THE CLOUDS SCATTER OUT LATER THIS AFTERNOON...ESPECIALLY AT OUR WESTERN TERMINALS. BY EVENING...VFR CONDITIONS SHOULD RETURN. .TAE WATCHES/WARNINGS/ADVISORIES... AL...NONE. GA...NONE. FL...FIRE WEATHER WATCH FOR MONDAY AFTERNOON. && AVIATION...GODSEY REST OF DISCUSSION...FOURNIER
Hazardous weather outlook, Apr 9, 4:42 AM EDT, 10 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 442 AM EDT SUN APR 9 2006 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-GMZ750- 755-770-775-100900- BAKER GA-BAY FL-BEN HILL GA-BERRIEN GA-BROOKS GA-CALHOUN GA- CALHOUN FL-CLAY GA-COASTAL WALTON FL-COFFEE AL-COLQUITT GA-COOK GA- DALE AL-DECATUR GA-DIXIE FL-DOUGHERTY GA-EARLY GA-FRANKLIN FL- GADSDEN FL-GENEVA AL-GRADY GA-GULF FL-HENRY AL-HOLMES FL-HOUSTON AL- INLAND WALTON FL-IRWIN GA-JACKSON FL-JEFFERSON FL-LAFAYETTE FL- LANIER GA-LEE GA-LEON FL-LIBERTY FL-LOWNDES GA-MADISON FL-MILLER GA- MITCHELL GA-QUITMAN GA-RANDOLPH GA-SEMINOLE GA-TAYLOR FL-TERRELL GA- THOMAS GA-TIFT GA-TURNER GA-WAKULLA FL-WASHINGTON FL-WORTH GA- INCLUDING THE CITIES OF...ABBEVILLE...ADEL...ALBANY...APALACHICOLA... ASHBURN...BAINBRIDGE...BLAKELY...BLOUNTSTOWN...BONIFAY...CAIRO... CALLAWAY...CAMILLA...CARRABELLE...CHIPLEY...COLQUITT...COTTONWOOD... CRAWFORDVILLE...CROSS CITY...CUTHBERT...DALEVILLE...DAWSON... DE FUNIAK SPRINGS...DONALSONVILLE...DOWNTOWN DOTHAN...ELBA... ENTERPRISE...FITZGERALD...FORT GAINES...FORT RUCKER...GENEVA... GEORGETOWN...HEADLAND...LAKELAND...LEESBURG...MADISON...MARIANNA... MAYO...MONTICELLO...MORGAN...MOULTRIE...NASHVILLE...NEWTON... OCILLA...OZARK...PANAMA CITY...PANAMA CITY BEACH...PELHAM...PERRY... PORT ST. JOE...PUTNEY...QUITMAN...SANTA ROSA BEACH...ST. MARKS... STEINHATCHEE...SYLVESTER...TALLAHASSEE...THOMASVILLE...TIFTON... VALDOSTA AND VERNON 442 AM EDT SUN APR 9 2006 THIS OUTLOOK IS FOR SOUTHEAST ALABAMA...SOUTHWEST AND SOUTH CENTRAL GEORGIA...THE FLORIDA BIG BEND AND EASTERN PANHANDLE...AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED. HIGH PRESSURE WILL BUILD INTO THE AREA FROM THE NORTH...USHERING IN DRIER AIR AND SLIGHTLY COOLER TEMPERATURES. MOSTLY SUNNY SKIES ARE EXPECTED THROUGHOUT THE DAY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. HIGH PRESSURE WILL MOVE EAST OF THE REGION...BUT WILL REMAIN THE DOMINANT FEATURE THROUGHOUT THE WEEK. WHILE MONDAYS TEMPERATURES WILL BE SLIGHTLY BELOW NORMAL...BY WEDNESDAY THEY WILL BEGIN TO WARM AND WILL BE SLIGHTLY ABOVE NORMAL BY THE END OF THE WEEK. .SPOTTER CALL TO ACTION STATEMENT... NO HAZARDOUS WEATHER IS EXPECTED TODAY...AND SPOTTER ACTIVATION WILL NOT BE REQUIRED. .RIP CURRENTS... THERE IS A LOW RISK OF RIP CURRENTS ALONG FLORIDA PANHANDLE AND BIG BEND BEACHES TODAY. A RIP CURRENT IS A STRONG NARROW CURRENT OF WATER FLOWING FROM THE BEACH THROUGH THE SURF ZONE. IT CAN RAPIDLY CARRY A SWIMMER INTO DEEPER WATER. FOR ADDITIONAL WEATHER INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN TALLAHASSEE VIA OUR WEB SITE AT WWW.SRH.NOAA.GOV/TLH/ OR LISTEN TO NOAA WEATHER RADIO...LOCAL TELEVISION OR RADIO STATIONS. 23-MCNATT
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 5:02 AM EDT | Fire Weather Watch | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 10 hr |
| Apr 9, 5:02 AM EDT | Red Flag Warning | TAE | Calhoun, Gadsden, Holmes, Jackson, Jefferson, Lafayette and 6 more | 6 hr |
Nearby
Red Flag Warnings in Florida, 2006Red Flag Warnings in Georgia, 2006Every red flag warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.